E. ZERRIK, and M. OLULD SIDI, (2010) Regional Controllability of linear and semi linear Hyperbolic Systems. Int. Journal of Maths. Analysis,Vol.4, .no. 44,2167 – 2198, 2010.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/639

Actions (login required)

View Item View Item